# SDR C8GA20090216

- Difficulty date: July 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE EXISTING REPAIR ON THE NR 6 SLAT I/B EDGE IS NON-COMPLIANT WITH SRM. REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER. INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
